# SDR CALA2013101191989

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29AB & 37AB EMERGENCY LIGHTS INOPERATIVE.  RESEATED SEAT 29AB SEAT HARNESS.  RESEATED SEAT 37AB EMERGENCY LIGHT CONNECTOR IAW UAL B767 DRAWING 33-51-12.  OPERATIONS & FUNCTIONAL CHECKED GOOD IAW B767 MM 33-51-10.
